Skip to Main content Skip to Navigation
Journal articles

Asymptotic Stability Analysis of the Limit Cycle of a Cascaded DC–DC Converter Using Sampled Discrete-Time Modeling

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01384177
Contributor : Green Ul <>
Submitted on : Wednesday, October 19, 2016 - 2:55:29 PM
Last modification on : Tuesday, March 27, 2018 - 6:56:03 PM

Identifiers

Collections

Citation

Louis-Marie Saublet, Roghayeh Gavagsaz-Ghoachani, Jean-Philippe Martin, Babak Nahid-Mobarakeh, Serge Pierfederici. Asymptotic Stability Analysis of the Limit Cycle of a Cascaded DC–DC Converter Using Sampled Discrete-Time Modeling. IEEE Transactions on Industrial Electronics, Institute of Electrical and Electronics Engineers, 2016, 63 (4), pp.2477 - 2487. ⟨10.1109/TIE.2015.2509908⟩. ⟨hal-01384177⟩

Share

Metrics

Record views

124